Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Diagnosed with PCOD. Excessive body hair growth. Is there a permanent cure?

I am 24 female.I was diagnosed with starting phase of PCOD.Though I have regular menses.I have them for only 2 or 3 days.I am not obese.I have had acne since puberty.I took isotretinoin for acne and now its almost gone.Apart from that I have high body hair.Especially on legs (calves),Fingers,arms.But not very much on face.Is there a treatment for PCOD or is it uncurable?
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.

Yes, PCOD is treatable.
If your menstrual flow and cycle pattern is normal, no need of hormonal pills.
If menstrual flow is normal, no need to bother even if occurs for 2 to 3 days.
You may need only insulin sensitizers. You discuss this with your doctor and proceed accordingly.
For hirsutism you have to go for cosmetic methods. If you need permanent treatment go for electrolysis, laser etc.
For more details you can ask me through:
Take care.

Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor